# SDR SWIA971236

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAILED IN FLIGHT.  RETURNED TO LAX.  REMOVED AND REPLACED RIGHT ENGINE ASSEMBLY WITH A SERVICEABLE UNIT PER MM 71-00-00.
